# SDR AALA20140903001

- Difficulty date: September 3, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 71,707 hours, 37,726 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STATION 1380 BETWEEN LONGERON 13 & 14 RT.  NESTED ANGLE DOUBLER INSTALLED IAW AARD 53-10-00-20.
